# SDR UALA2011121406866

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 54,053 hours, 15,137 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

APU BLEED PRESS SHOWS 0 TO MAX OF 4 PSI.  SELECTED BLEED SWITCH TO OFF VALVE CLOSED NORMALLY.  AFTER A REVIEW OF HISTORY AND TROUBLESHOOTING, FOLLOWED SERVICE TIP 49-11-00 PAGE 200A. ECU MSG.  REVERSE FLOW.  REPLACED APU BATTERY CHARGER PER AMM, CHK'D GOOD.  APU STARTED AND RAN NORMAL, PNEUMATICS OPS.  NORMAL, SHUT DOWN CHK'D. ECU NO MSG'S.  REACTIVATED SYSTEM PER MEL 3611G.
